# SDR VNAA202111291111

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 44,213 hours, 33,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Sheared
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEARED FASTENER LOCATED BETWEEN FS169.00 - FS173.00 AND AT WL79.50. DURING REMOVAL OF DAMAGED FASTENER, A MISS DRILLED HOLE WAS DONE COMMON TO ANGLE ACCESS DOOR (DWG CC670-33422, REF) AND MACHINED BULKHEAD FS169.00 (DWG: CC670-34204, FLANGE NOM THK OF 0.063", REF). THE DISCREPANT HOLE IS LOCATED BESIDE THE FIRST FASTENER AFT FS169.00. ORIGINAL FASTENER IS A SOLID RIVET MS20470AD4 (DWG: CC670-33040, REF).DRILL HOLE IN LH FORWARD ELECTRICAL BAY IN FWD OUTBOARD CORNER JUST AFT OF BULKHEAD / PERM REPAIR C/W BY MHI IAW REO 670-53-11-1759.
